Vol. 81, No. 2, 1979

Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Vector fields and equivariant bundles

Ersan Akyildiz

Vol. 81 (1979), No. 2, 283–289
Abstract

We introduce a new method which gives an easy computation of the Chern classes of V -equivariant bundles on the zero set of the holomorphic vector field V . By using this method we obtain the theorem of Riemann-Roch and Hirzebruch for V -equivariant bundles from the holomorphic Lefschetz fixed point formula in case V has arbitrary isolated zeros.

Mathematical Subject Classification 2000
Primary: 32L10
Secondary: 58C30
Milestones
Received: 18 December 1977
Revised: 14 August 1978
Published: 1 April 1979
Authors
Ersan Akyildiz